# SDR CA091113003

- Difficulty date: November 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 140
- Aircraft time: 5,543 hours
- Engine: Cont C8512F
- Propeller: Mcauly 1B90*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Condition: Broken
- Location: Cylinder Valve
- Part time: 245 hours
- Component: Cylinder
- Component part number: TIST611DCA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BROKEN VALVE GUIDE DETECTED AS THE ANNUAL 1 100 HR INSPECTION.  CYLINDER ASSY REMOVED, LOW COMPRESSION ON DIFFERENTIAL TEST 20/80 SENT TO AMO FOR REPAIR  NOTE: CYLINDER ASSY WAS PURCHASED NEW OCT. 2004 - 245.0 HR.
